Facebook Pixel
EmpowHER Guest

About ovulation after taking ECee2

By Anonymous July 21, 2015 - 8:38pm
Rate This

I'm wondering about that fact. I had a sex with my gf on 19 July. I give her Ecee 2 pills and she took two pills at once. What can cause with her bleeding period? Her period is normally at the end of everything month. I'm in trouble. I'm really worried. Please help me.

Add a Comment1 Comments

EmpowHER Guest

hi, my boyfriend and i had unprotected sex. the day after i took 2 ecp and another 4 on the next 12 hours. 2 days after, i had light spotting and on the next day, i started bleeding heavily that lasted for 5 days. is there a chance of me being pregnant? thanks

August 3, 2015 - 5:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!